# SDR HALA2016020800030

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 18,143 hours, 2,815 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FADEC FAULT.   RESET NR 1 FADEC.  BITE IAW AMM 73-21-00-710-812.  NO FURTHER FAULTS.  TEST OK.  OK FOR SERVICE.
